Doctor insights on:
Probiotic Supplements Diarrhea
Probiotics, by definition, are beneficial bacteria that live in our intestinal tract to help us maintain health intestines and colon. There are several species of these bacteria that are helpful to us including lactobacillus acidophilus. The meats we eat contain antibiotics that kill our natural bacteria that reside in our gut. Today, you will replace these ...Read more
Never had digestive issues and take probiotics daily. 4 weeks ago started having diarrhea and I still have it. It looks like powder. Any ideas?
I have had diarrhea for 5 days. Have been on brat diet, not much success. Pepto and probiotic pills have little effect. Need help on next step.
Multiple subtotal colectomy (STC) since 2000. Have had diarrhea every BM every day for 14+ yrs. Have followed FOD MAP diet, probiotics, etc. Help!
Kathleen: Try taking two to three Immodium AD capsules (OTC) ...Read more
Can too much probiotic cause diarrhea? Today I've had a probiotic pill, a kombucha drink and yogurt. Then soon after the yogurt experienced "d"
May be: Probiotics have not been shown to be beneficial, the commercial messages notwithstanding. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Drink enough water daily so that your urine is mostly colorless. Practice safe sex. Get HPV vaccine. ...Read more
I had severe c diff a year ago, and am wondering if I have it again, if so can a good probiotic alone cure it after first signs of diarrhea show up?
It is important to: get tested for c diff and then take antibiotics if the result shows the infection. ...Read more
I'm on my third day of taking VSL 3 probiotic and have horrible diarrhea. Is this a common side effect?
Probiotic troubles: I wonder whether the diarrhea might have come from some antibiotics that were given recently or this product? Sometimes there can be abdominal discomfort or even diarrhea with these products - depending on your tolerances. You should probably stop taking them and call your GI doctor for help. In the mean time, taking in some fluids/chicken soup will help with the volume losses. Hope u feel better. ...Read more
Please do not: Think that higher numbers of probiotics are better. It safer to look for mixed probiotics. The refrigerated are generally stronger because they are more alive. Peace and good health. ...Read more
What is the best probiotic to use if you have ibs? Also what would be the best medicine? (if I decide to go that route) somewhat frequent diarrhea
Please do not: Think that higher numbers of probiotics are better. It is better to look for mixed probiotics. The refrigerated are generally stronger because they are more alive. Peace and good health. Another type of doc may answer this question too and address conventional medications. ...Read more
How long do penicillin side effects like diarrhea last? Imodium ad doesn't help. What about probiotics?
I have Ulcerative colitis and started taking a pribiotic (VSL3) 3 days ago. I have gotten diarrhea from the probiotic. Is this normal?
Yes: but if persists need to see a gasteroentrologist ...Read more
In May last colonoscopy which was ok. After that bouts of diarrhea lasting 1week & nothing for 1week.md face me probiotics what is wrong?
Considerations: So, did the diarrhea come back again after not having it for a week? Is it literally every other week? Have you carefully reviewed your diet-any changes? Are you under a lot of stress? Do the probiotics help? Do you have accompanying stomach pain or nausea? You and your doctor may consider a diagnosis of IBS if this continues, especially since your colonoscopy was normal. ...Read more
Can difucan and probiotics work against eachother if someone is still having diarrhea and needs and antibiotc to fight a respiratory problem?
No: Probiotics are supplements of "good" bacteria taken orally to replenish bacteria that can be suppressed by antibiotics or overgrowth of yeast in the gut. Diflucan (fluconazole) is an antifungal that will treat the yeast overgrowth. This can assist in the effectiveness of the probiotics, if that is your goal. ...Read more
I had antibiotic associated diarrhea bad after being on 2 differnt Antibiotics. Been on probiotics. How long before I can take antibiotics again?
Depends : The answer depends on many factors. Did you have an infection with C. difficile? How severe? Which antibiotic contributed to your infection? What is the severity of the new illness requiring antibiotics? Will it need to be treated with the same antibiotic that gave you troubles before? As you can see, the answer is complex, and will need to be addressed by your physician at the time. Good luck! ...Read moreSee 1 more doctor answer
A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
- Talk to a doctor online
- Do probiotic supplements cause diarrhea?
- Are probiotics good for diarrhea?
- Will probiotics cause diarrhea
- Probiotics diarrhea side effect
- Probiotics for diarrhea in children
- Will probiotics give you diarrhea
- Role of probiotics in diarrhea
- Probiotics travelers diarrhea
- Probiotics diarrhea constipation